International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 147-150
Asymptotic optimality of sequential designs for estimation
Dpartment of Applied Mathematics, Florida Institue of Technology, Melbourne 32901, FL, USA
Received 5 November 1992
Copyright © 1995 Kamel Rekab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with the problem of allocating a fixed number of trials
between independent populations from the exponential family, in order to estimate a linear
combination of the means with squared error loss. Introducing independent conjugate priors, a
batch sequential procedure is proposed and compared with the optimal.